MathSciNet Relay Station
MathSciNet bibliographic data
MR704534 (84h:20073) 20P05 (10H26 10K20 20C30)
Pálfy, P. P.; Szalay, M. The distribution of the character degrees of the symmetric $p$-groups. Acta Math. Hungar. 41 (1983), no. 1-2, 137–150.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement